# SDR SWAA2022031456065

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT SCREW HOLE LBL 46 BS 321. / REMOVED DAMAGED INTERCOSTAL AT CABIN FLOOR LBL 46 BS 321 IAW B737-700 SRM 51-40-02-0G-0 INSTALLED NEW INTERCOSTAL PER REF B737 SRM 51-40-02-0G-0 AND DWG 141A5400
